On the existence of Grobman spectral sets of positive measure for linear systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 953-957
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a4,
author = {N. A. Izobov},
title = {On the existence of {Grobman} spectral sets of positive measure for linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {953--957},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a4/}
}
N. A. Izobov. On the existence of Grobman spectral sets of positive measure for linear systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 953-957. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a4/